Antioxidant

Antioxidants, or sometimes called free-radical scavengers, are substances that slow or prevent the cell damage that is caused by free radicals. Free radicals are harmful particles that the body produces to environmental pollution and other stresses.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Is it safe to take Ovares Plus?

Query: Hi doctor, I am trying to conceive for the last four months. I have consulted my gynecologist and she found that I am having PCOS. She suggested me to take Ovares plus. Is it fine to take?  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. Ovares tablet is a multivitamin with few antioxidants. This is usually prescribed as an added adjuvant tablet along with other medication. Most of the infertility specialists will prescribe some or the other antioxidant and multivitamin tablets. These antioxidant...  Read Full »

Why do I look 40 years old when I am only 29?

Query: Hi doctor, I am a 29 year old male, who looks like a 40 year old. I have aged very poorly. What caused this to happen? What can I do to look my proper age?  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Early aging can be a consequence of multiple factors. The most important ones are sun exposure, poor nutrition, improper sleep, bad lifestyle habits, and poor regular care of the skin. Excessive sun exposure damages the normal texture of the skin by altering the collage...  Read Full »

What causes pink discoloration of lower lips?

Query: Hi doctor, I am a male and half of my lower lip color has changed to pink and it looks bad. I want to bring it back to normal color. Please help.  Read Full »


Dr. Bharatesh Devendra Basti

Community Medicine Physician, Dermatologist, HIV AIDS Specialist, Preventive Medicine Physician, Venereologist

Answer: Hello, Welcome to icliniq.com. Thank you for your query on this platform. It may be initial phase of vitiligo a hypopigmentary disorder. Avoid smoking and taking very hot food or drinks. Avoid biting or licking lips often. Take antioxidant tablets. You can try initially with a steroid cream...  Read Full »

I Want A Fair Skin. Can I Use Skinlite Cream To Get A Fair And Glowing Skin?

Query: Hello doctor, I have a very dark skin. One of my friends used skinlite cream and she has turned very fair. Can I also use that cream to get a fair and glowing skin?  I really want a fair skin. I am just tired of my skin. Please help me doctor.  Read Full »


Dr. Bharatesh Devendra Basti

Community Medicine Physician, Dermatologist, HIV AIDS Specialist, Preventive Medicine Physician, Venereologist

Answer: Hi, Welcome to icliniq.com. Natural complexion is the best. Melanin, the pigment responsible for the skin color has protective effects. Use cleanser like cetaphil to wash your face. You can use sunscreen lotions like shade lotion regularly 2-3 times a day. Skinlite is a combination cream with ...  Read Full »

My face is burnt after using bleach. Please suggest some cream.

Query: Hi doctor, I used bleach on my face two months back, and my face is burnt due to this. My skin is peeling now, and I cannot use any cream or soap, as it starts burning. I had been to the dermatologist, and he gave me Emolene and Eumosone. I have been using it from past 1.5 months, but the results ar...  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Use of strong cosmetics and bleaches does affect the natural look of the skin. In a few people with sensitive skin, it does lead to irritant dermatitis. The essential step in the management of such a situation is adequate sun protection. Sun exposure only further worsen...  Read Full »

Is it safe to take Glutathione when one is planning to conceive?

Query: Hello doctor, My 25-year-old wife is planning to use Glutathione as one of her dietary supplements. She is still trying to conceive. Is that okay? Is it safe? Will it still be okay to take Glutathione during pregnancy? What other dietary supplements would you recommend?  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. Glutathione is a master antioxidant that plays an important role in the development and growth of the fetus. In the placenta, Glutathione detoxifies pollutants before they reach the developing child. Glutathione also supports your immune function, which i...  Read Full »

Are camera flashes bad for the eyes?

Query: Hello doctor,Does taking close selfies on your phone with the flash on, cause any damage to the eyes, if done occasionally?  Read Full »


Dr. Priyanka Agarwal

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. No, it will not cause any damage if done occasionally. It is important to know what kind of light will damage the cells, especially the UV rays and infrared rays. These rays will damage the light-sensitive cells of the retina and will cause a damage to the vision whi...  Read Full »

Can exposure to radiation cause cancer?

Query: Hello doctor, I am 29 years old and I am worried about bone cancer. I have had two CT scans for kidney stones around my abdomen area as a total of 7 msv. I also had a CT scan of my head. I read that the radiation can cause bone cancer. Should I be worried? Is it a low dose and not to worry? There i...  Read Full »


Dr. Chandra Shekhar

Family Physician, General Practitioner, Pulmonologist

Answer: Hello, Welcome to icliniq.com. It is true that radiation may cause cancer but that is one person among one million people. Also, there is no family history of cancer, so not to worry. Eat antioxidants fruits, exercise daily, and make your mind positive. For more information consult a pulmonolog...  Read Full »

Too much stress causes my BP to go low. Is that something to worry about?

Query: Hello doctor,I am 25 years old. I have a 90/60 blood pressure. I feel really low and nausea. I want to know if my blood pressure is something to be worried about. It is frequent. I feel like too much stress causes my BP to go low.  Read Full »


Dr. Varinder Joshi

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. As such, this blood pressure in a young and thin girl does not create any problem. But you should better get your CBC (complete blood count) checked as you may be anemic. Please improve your diet. Do not skip a meal. Have at least one glass of milk a...  Read Full »

Can I take Theanine capsules to reduce anxiety?

Query: Hi doctor, I have stress related problems as I have had very painful feet since I was a teenager. I have tried chiropractic, orthotics, acupuncture, reiki, cranial sacral therapy and all kinds of natural pain relievers, but nothing worked. I occasionally take Advil to reduce the pain. I have been ...  Read Full »


Dr. Arul Amuthan

Ayurveda Specialist, Naturopathy Specialist, Pharmacologist, Siddha Medicine Specialist, Toxicologist

Answer: Hi, Welcome to icliniq.com. L-Theanine is the naturally derived amino acids, which is involved in glutamate transmission and thus helpful in reducing anxiety.  There are a few studies which show that L-Theanine reduces the glutamate transmission. So, there is conflicting evidence. But, clinical s...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.